Ruelle type zeta functions for tori and some arithmetics

Nobushige Kurokawa, Masato Wakayama

Research output: Contribution to journalArticlepeer-review

1 Citation (Scopus)


We introduce various Ruelle type zeta functions ζL (s) according to a choice of homogeneous "length functions" for a lattice L in ℂ via Euler products. The logarithm of each ζL (s) yields naturally a certain arithmetic function. We study the asymptotic distribution of averages of such arithmetic functions. Asymptotic behavior of the zeta functions at the origin s = 0 are also investigated.

Original languageEnglish
Pages (from-to)691-715
Number of pages25
JournalInternational Journal of Mathematics
Issue number7
Publication statusPublished - Sept 2004
Externally publishedYes

All Science Journal Classification (ASJC) codes

  • General Mathematics


Dive into the research topics of 'Ruelle type zeta functions for tori and some arithmetics'. Together they form a unique fingerprint.

Cite this